A simple Taylor-series expansion method for a class of second kind integral equations
Ren,Yuhe; Zhang,Bo; Qiao, Hong
1999-10
发表期刊Journal of Computational and Applied Mathematics
卷号110期号:1页码:15–24
摘要A simple yet effective Taylor-series expansion method is presented for a class of Fredholm integral equations of the second kind with smooth and weakly singular kernels. The equations studied in this paper arise in a number of applications, e.g., potential theory, radiative equilibrium, radiative heat transfer, and electrostatics. The approach leads to an approximate solution of the integral equation which can be expressed explicitly in a simple, closed form. The approximate solution is of sufficient accuracy as illustrated by the numerical examples arising from radiative heat transfer and electrostatics.
关键词Taylor-series Integral Equations
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/12601
专题复杂系统管理与控制国家重点实验室_机器人理论与应用
通讯作者Ren,Yuhe
作者单位Fujitsu Parallel Computing Research Centre, Imperial College
推荐引用方式
GB/T 7714
Ren,Yuhe,Zhang,Bo,Qiao, Hong. A simple Taylor-series expansion method for a class of second kind integral equations[J]. Journal of Computational and Applied Mathematics,1999,110(1):15–24.
APA Ren,Yuhe,Zhang,Bo,&Qiao, Hong.(1999).A simple Taylor-series expansion method for a class of second kind integral equations.Journal of Computational and Applied Mathematics,110(1),15–24.
MLA Ren,Yuhe,et al."A simple Taylor-series expansion method for a class of second kind integral equations".Journal of Computational and Applied Mathematics 110.1(1999):15–24.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Ren,Yuhe]的文章
[Zhang,Bo]的文章
[Qiao, Hong]的文章
百度学术
百度学术中相似的文章
[Ren,Yuhe]的文章
[Zhang,Bo]的文章
[Qiao, Hong]的文章
必应学术
必应学术中相似的文章
[Ren,Yuhe]的文章
[Zhang,Bo]的文章
[Qiao, Hong]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。